# SDR CA110513004

- Difficulty date: May 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24184D1
- Condition: Failed
- Location: Mlg
- Part time: 4,846 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MOTOR RELAY CONTACTS WELDED SHUT ALLOWING HYD MOTOR TO RUN FOR AN EXTENDED PERIOD EVEN THOUGH THE 2 AMP LANDING GEAR MOTOR RELAY C/B POPPED. THE RELAY WAS REPLACED AND THE HYD POWER PAC REMOVED FOR INSP AND SERVICE AS REQUIRED BY THE MFG AS IT RAN FOR A LONGER PERIOD THEN DESIGNED AND WAS QUITE WARM WHEN FIRST INSPECTED AFTER LANDING.
